# SDR DALA2015091905719

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 36,432 hours, 31,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOUBLER REPAIR.   REPAIRED IAW SRM 53-30-01.
